Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21813
Title: Dark solitons in optical fibers with higher order effects
Authors: Nakkeeran, K
Issue Date: 2002
Publisher: World Scientific
Source: Journal of nonlinear optical physics and materials, 2002, v. 11, no. 2, p. 197-204 How to cite?
Journal: Journal of nonlinear optical physics and materials 
Abstract: We consider the higher order nonlinear Schrödinger (HNLS) equation, which governs the nonlinear wave propagation in optical fibers with higher order effects. Lax pair associated with the integrable HNLS equation for the pulse propagation in normal dispersion regime of the fiber media is constructed with the help of Ablowitz-Kaup-Newell-Segur method. Using Hirota bilinear method, dark soliton solution is explicitly derived. Similar study is also carried out for simultaneous propagation of N nonlinear pulses in the normal dispersion regime of the fiber system with higher order effects.
URI: http://hdl.handle.net/10397/21813
ISSN: 0218-8635
EISSN: 1793-6624
DOI: 10.1142/S0218863502000985
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 6, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Oct 20, 2018

Page view(s)

54
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.